# SDR DALA2024111210864

- Difficulty date: November 10, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N872DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31983
- Aircraft time: 24,683 hours, 9,665 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6431046) EMERGENCY LIGHTS ON ROWS 28-32 DEF INOP. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK M2627 PER B737 AMM 33-51. OPS CK GOOD.
